# SDR ANCF200100014

- Difficulty date: September 18, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N632CT
- Make and model: Doug DC-9-83
- Aircraft serial: 49632
- Aircraft time: 30,278 hours, 21,586 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Valve
- Part number: 39613011
- Part serial: 4428
- Condition: Failed
- Location: A/C Bay
- Part time: 16,760 hours, 19,548 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH LT PACK INOPERATIVE, THE FLOW LIGHT CAME ON.  CHECK LIST WAS PERFORMED UNSUCCESSFULLY, OUT FLOW VALVE WAS FULLY CLOSE ALL THE TIME.  CABIN AUTOMATIC PRESSURE CONTROLLER DEFERRED TO CARRY OVER 090 MEL 21-24 CAT-C.  FLOW CONTROL VALVE WAS CHANGED IAW AMM 21-31-02 PAGES 202 & 207.  TEST OK.
